MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT HEMISPHERICAL CLUSTER 52MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT HEMISPHERICAL CLUSTER 52MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 502-01-52E
Health Effect - Clinical Codes Injury (2348); Joint Dislocation (2374); No Code Available (3191)
Date of Event 03/17/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
It was reported that the patient was revised due to dislocation.
 
Additional Manufacturer Narrative
Corrected data: device not returned.An event regarding dislocation involving a ceramic head & trident liner was reported.It was confirmed that the trident shell was revised.Conclusion: method & results: -device evaluation and results: not performed as the reported device was not returned for evaluation.-medical records received and evaluation: a medical review was not performed because no medical information was provided.-device history review: review indicated all devices were manufactured and accepted into final stock with no reported discrepancies.-complaint history review: review indicated there have been no other similar events for the reported lot.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Additional information, including operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.
 
Event or Problem Description
It was reported that the patient was revised due to dislocation.

Brand Name
TRIDENT HEMISPHERICAL CLUSTER 52MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6504508
Report Number0002249697-2017-01304
Device Sequence Number16146880
Product Code LPH
UDI-Device Identifier07613153073086
UDI-Public(01)07613153073086(11)160603(17)210630(10)55882002
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model Number502-01-52E
Device Catalogue Number502-01-52E
Device Lot Number55882002
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/23/2017
Supplement Date Received by Manufacturer07/31/2017
Initial Report FDA Received Date04/19/2017
Supplement Report FDA Received Date08/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR
Patient Weight70